Lower curvature bounds, Toponogov's theorem, and bounded topology. II
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 20 (1987) no. 3, p. 475-502
@article{ASENS_1987_4_20_3_475_0,
     author = {Abresch, Uwe},
     title = {Lower curvature bounds, Toponogov's theorem, and bounded topology. II},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 20},
     number = {3},
     year = {1987},
     pages = {475-502},
     doi = {10.24033/asens.1541},
     zbl = {0651.53031},
     mrnumber = {89d:53080},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1987_4_20_3_475_0}
}
Abresch, U. Lower curvature bounds, Toponogov's theorem, and bounded topology. II. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 20 (1987) no. 3, pp. 475-502. doi : 10.24033/asens.1541. http://www.numdam.org/item/ASENS_1987_4_20_3_475_0/

[A] U. Abresch, Lower curvature bounds, Toponogov's theorem and bounded topology, I (Ann. Scient. Ec. Norm. Sup., Vol. 19, 1985, pp. 651 à 670). | Numdam | MR 87j:53058 | Zbl 0595.53043

[B] P. Berard, Spectral geometry : direct and inverse problems (L.N.M., No. 1207, Springer, 1986). | MR 88f:58146 | Zbl 0608.58001

[BC] R. Bishop and R. Crittenden, Geometry of manifolds, Academic Press, N.Y., 1964. | MR 29 #6401 | Zbl 0132.16003

[BG] P. Berard and S. Gallot, Inégalités Isopérimétriques pour l'équation de la chaleur et application à l'estimation de quelques invariants géométriques (preprint).

[BM] P. Berard and D. Meyer, Inégalités Isopérimétriques et Applications, (Ann. scient. Ec. Norm. Sup., Vol. 15, 1982, pp. 513-542). | Numdam | MR 84h:58147 | Zbl 0527.35020

[Bö] K. Böröczky, Packing of spheres in spaces of constant curvature (Acta Math. Acad. Scient. Hungaricae, Vol. 32, 1978, pp. 243-261). | MR 80h:52014 | Zbl 0422.52011

[CE] J. Cheeger and D. Ebin, Comparison theorems in Riemannian geometry, North Holland, N.Y., 1975. | MR 56 #16538 | Zbl 0309.53035

[EN] P. Eberlein and B. O'Neill, Visibility manifolds (Pac. J. Math., Vol. 46, 1972, pp. 45-109). | MR 49 #1421 | Zbl 0264.53026

[G] M. Gromov, Curvature, diametre and Betti numbers (Comm. Math. Helv., Vol. 56, 1981, pp. 179-195). | MR 82k:53062 | Zbl 0467.53021